Affordable Access

Publisher Website

Ratio asymptotic of Hermite–Padé orthogonal polynomials for Nikishin systems. II

Authors
Journal
Advances in Mathematics
0001-8708
Publisher
Elsevier
Publication Date
Volume
218
Issue
4
Identifiers
DOI: 10.1016/j.aim.2008.02.007
Keywords
  • Hermite–Padé Orthogonal Polynomials
  • Multiple Orthogonal Polynomials
  • Nikishin Systems
  • Varying Measures
  • Ratio Asymptotic

Abstract

Abstract We prove ratio asymptotic for sequences of multiple orthogonal polynomials with respect to a Nikishin system of measures N ( σ 1 , … , σ m ) such that for each k, σ k has constant sign on its support consisting on an interval Δ ˜ k , on which | σ k ′ | > 0 almost everywhere, and a set without accumulation points in R ∖ Δ ˜ k .

There are no comments yet on this publication. Be the first to share your thoughts.